Mohamad Nagy Daif

Articles in Scholarly Journals [Incomplete List]

  1. Commutativity results for semiprime rings with derivations
    International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 471–474, 1998
  2. Remarks on derivations on semiprime rings
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 205–206, 1992
  3. When in a multiplicative derivation additive?
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 615–618, 1991